# SDR TWAA9810615

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND A .50 INCH CRACK IN MEMBRANE AT LONGERON 18L, STA 234.  REMOVED MEMBRANE AT L18L, FS 218 TO FS 237 PER DAC SRM 51-61 PAGE 1.  FABRICATED COMPLETE PART FROM SAME MATERIAL PER DAC SRM 53-10-2, FIG 4 SHEETS 1 AND 2, ITEM 3.  INSTALLED RIVETS PER DAC SRM 51-30-2 PAGE 1, AND BOLTS PER DAC SRM 51-30-1 FIG 1.  ACFT TT:  77,783 HOURS.  ACFT TC: 84,471.  (X)
